Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 310–314 (Mi zvmmf1950)  

This article is cited in 3 scientific papers (total in 3 papers)

The convergence of the difference solution to the third boundary value problem of elasticity theory

G. K. Berikelashvili

Mathematical Institute, Tbilisi

Full text: PDF file (590 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 300–304

Bibliographic databases:
UDC: 519.6:539.3(3)
MSC: Primary 74S20; Secondary 74B05, 65N06, 65N12
Received: 23.08.1996

Citation: G. K. Berikelashvili, “The convergence of the difference solution to the third boundary value problem of elasticity theory”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 310–314; Comput. Math. Math. Phys., 38:2 (1998), 300–304

Citation in format AMSBIB
\Bibitem{Ber98}
\by G.~K.~Berikelashvili
\paper The convergence of the difference solution to the third boundary value problem of elasticity theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 310--314
\mathnet{http://mi.mathnet.ru/zvmmf1950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609115}
\zmath{https://zbmath.org/?q=an:0961.74074}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 300--304


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1950
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maiko N.V., Prikazchikov V.G., “Accuracy of the Richardson extrapolation method in eigenvalue problems”, Cybernet Systems Anal, 36:6 (2000), 879–890  crossref  mathscinet  zmath  isi  scopus
    2. G. K. Berikelashvili, “On the convergence of difference schemes for the third boundary value problem of elasticity theory”, Comput. Math. Math. Phys., 41:8 (2001), 1182–1189  mathnet  mathscinet  zmath
    3. Berikelashvili G. Midodashvili B., “on Increasing the Convergence Rate of Difference Solution To the Third Boundary Value Problem of Elasticity Theory”, Bound. Value Probl., 2015, 226  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:132
    Full text:58
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021